MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BECTON DICKINSON NEEDLE FILTER 19X1-1/2 TW; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305200
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material #: 305200.Batch#: 2172517.It was reported by customer that not sure who i need to let know about this but about this sample izervay in ws: per dr.Ying, this was a non-sterile item as the filter needle that it comes with was open when he opened the box.The box was closed and sealed.Rcc received a complaint via email.Email(s) attached.Per the email from the hcp, "hello, not sure who i need to let know about this but about this sample izervay in ws: per dr.Ying, this was a non-sterile item as the filter needle that it comes with was open when he opened the box.The box was closed and sealed." item# 305200, lot#2172517.
 
Additional Manufacturer Narrative
(b)(4).Follow up.It was reported the blister was unsealed in an unopened kit.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, two photos were provided for evaluation by our quality team.The photos show a packaging box labeled as 'astella pharmaceutical izervay.' next to the packaging box there are two needle assembly packaging blisters labeled as 'exel.' no other information could be obtained from the photos.A device history record review was completed for provided material number 305200, lot 2172517.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.
 
Event or Problem Description
No additional information received material #: 305200, batch#: 2172517.It was reported by customer that not sure who i need to let know about this but about this sample izervay in ws: per dr.(b)(6), this was a non-sterile item as the filter needle that it comes with was open when he opened the box.The box was closed and sealed.Verbatim: rcc received a complaint via email.Email(s) attached.Per the email from the hcp, "hello, not sure who i need to let know about this but about this sample izervay in ws: per dr.(b)(6), this was a non-sterile item as the filter needle that it comes with was open when he opened the box.The box was closed and sealed." item# 305200.Lot#2172517.

Brand Name
NEEDLE FILTER 19X1-1/2 TW
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20280475
Report Number1911916-2024-00689
Device Sequence Number7564401
Product Code GAA
UDI-Device Identifier30382903052005
UDI-Public(01)30382903052005(11)220920(17)270630(10)2172517
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K941562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305200
Device Lot Number2172517
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown